On endomorphisms of Abelian groups [Lecture]

Vlastimil Dlab

Časopis pro pěstování matematiky (1956)

  • Volume: 081, Issue: 2, page 249-252
  • ISSN: 0528-2195

How to cite


Dlab, Vlastimil. "O endomorfismech Abelových grup." Časopis pro pěstování matematiky 081.2 (1956): 249-252. <http://eudml.org/doc/20547>.

author = {Dlab, Vlastimil},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {2},
pages = {249-252},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O endomorfismech Abelových grup},
url = {http://eudml.org/doc/20547},
volume = {081},
year = {1956},

AU - Dlab, Vlastimil
TI - O endomorfismech Abelových grup
JO - Časopis pro pěstování matematiky
PY - 1956
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 081
IS - 2
SP - 249
EP - 252
LA - cze
UR - http://eudml.org/doc/20547
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.